# SDR ASAA2012061192339

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 14,201 hours, 4,556 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Accessory Unit
- Part number: 655281064
- Part serial: 6552810D07869
- Condition: Failed
- Location: Ram Air Door
- Part time: 14,266 hours, 4,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT THROUGH FL 350, NOTICED RIGHT RAM AIR DOOR FULL OPEN LIGHT ILLUMINATED.  EXTINGUISHED SHORTLY AFTER LEVEL-OFF FL 370.  ALL OTHER INDICATIONS NORMAL.  RESTORED RIGHT RAM AIR DOOR MODULATION SYSTEM IAW AMM 21-00-00-440-802. TESTED RT RAM DOOR IAW AMM 21-61-00-700-806-002. OP CHECKED GOOD.  RAM AIR DOOR LIGHT ILLUMINATED PROPERLY. COULD NOT DUPLICATE ORIGINAL DISCREPANCY. R & R AIR CONDITIONING ACCY UNIT.
